# SDR AALA202212125466

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 22,007 hours, 8,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR TRIM OBSTRUCTING SLIDE HANDLE. MAINTENANCE FOUND HARDWARE MISSING FROM DOOR LINER 831GZ AND INSTALLED THE MISSING HARDWARE PER AMM 25-23-46. NO FURTHER DEFECTS WERE NOTED.
